MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Catalog Number 1DLMCP04
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Obstruction/Occlusion (2422)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the patient underwent open ventral hernia repair on (b)(6) 2010 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6), 2023, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: fistula, bowel adhesion to mesh, adhesions, bowel resection, fibrosis, inflammation, pain.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: ¿ (b)(6) 2009: emory healthcare.(b)(6) md.Operative report.Procedure: exploration left breast, with biopsy of chest cavity and drainage.Preop diagnosis: left tender breast mass, rule out abscess.Status post needle core biopsy with benign pathology.Postop diagnosis: localized abscess, left breast, with infiltrating ductal carcinoma.Anesthesia: general.¿ procedure: ¿the patient was taken to the operating room and placed in a supine position on the operating table.After adequate level of general anesthesia was obtained, the patient was prepped and draped in the usual sterile manner.Using a knife blade, a circumareolar incision was made and extended down to the area in question.There was a big lobulated mass measuring approximately 5 cm in greatest in diameter.This was a tender mass which was seen _____ on patient.This area was explored.There was a very thickened capsule.There was some purulent material and routine cultures were taken.The cavity was biopsied and frozen section showed this to be a high grade malignant cancer.The area was irrigated, a drain was placed arid the incision was closed with 3-0 and 4-0 monocryl.Sterile dressing was then applied.Estimated blood loss negligible.Complications none.The patient tolerated the procedure well and was sent to recovery room in satisfactory condition.¿ ¿ (b)(6) 2009: emory healthcare.Albert losken, md.Operative report.Procedure: mastectomy with sentinel node biopsy.Assistant: david otterburn, md and hunter moyer, md.Pre and postop diagnosis: bilateral complex wound of chest.History of breast cancer, status post bilateral skin-sparing mastectomy.Anesthesia: general.¿ would class: clean.¿ indications: ¿the patient presents with a history of breast cancer and scheduled to have a mastectomy.I have discussed the risks and benefits of surgery and elected to proceed with the above.¿ ¿ procedure: ¿her breast was prepped and draped in the usual fashion as was her abdomen.Dr.Phillips completed the mastectomy and i came in for the reconstruction.The elliptical incision was made in the lower abdomen with knife dissection and was carried down to the rectus sheath.Skin flap was elevated off of the rectus sheath to the subcostal margin where a subcutaneous tunnel was created to the respective breast pocket.The flaps were elevated back to the row of rectus perforators on each side.The umbilicus was incised and a flap was put down in the midline.A strip of fascia was preserved on both sides and the entire rectus muscle was exposed.The muscle was transected inferiorly and the deep inferior epigastric vessels were ligated and cut.The flap was elevated with the attached skin on it out of the rectus sheath to the costal margin where it was passed through a subcutaneous tunnel into the breast pocket on both sides.The site was then closed primarily with multiple 0-prolene figure -of -eight sutures and a running prolene stitch.Upper portion was closed primarily.We then placed an inlay piece of prolene mesh with multiple 0-prolene sutures to reconstruct the lower abdominal wall.The head of the bed was elevated and donor site was closed with two 10 -mm blake drains with pds and monocryl.The umbilicus was pulled out in the appropriate location.The remainder of the flap was tacked to the chest wall with vicryl and mastectomy flaps were suture with monocryl to the tram flap.The patient tolerated the procedure well.¿ ¿ emory healthcare.Implant record: ¿mesh prolene 6 x 6, abdomen midline.¿ implant preoperative complaints: ¿ 11/17/10: emory healthcare.Albert losken, md.Indications: ¿the patient presents with history of breast cancer, and previously underwent bilateral tram flap following mastectomy and had radiation on the left.She is here for revisional surgeries.She also had a large hernia defect inferiorly.¿ implant procedure: liposuction of right breast, revision of right reconstruction with mastopexy, bilateral nipple reconstruction, and right donor site scar revision 4 x 2 cm.Ventral abdominal hernia repair with mesh.[implant: gore® dualmesh® plus biomaterial, 1dlmcp04/(b)(6), 15cm x 19cm x 1mm thick] implant date: (b)(6) 2010.¿ 11/17/10: emory healthcare.Albert losken, md.Assistant: hunter moyer, md.Operative report: pre and postop diagnosis: ventral abdominal hernia.Acquired breast deformity.History of breast cancer.Anesthesia: general.Drain: jp [jackson pratt] x1.¿ wound class: clean.¿ procedure: ¿she was prepped and draped in the usual fashion.Iv antibiotics were given.Scds were placed.She understood her risk of bowel injury, hernia recurrence, and infection.I explained to her the risk that the hernia would recur given the nature of the defect.We infiltrated her right breast with tumescent anesthesia and suctioned about 200 cc from her right breast to decrease the size of her mound.We then excised a wedge of skin in a vertical fashion below the nipple and tightened the breast mound and removed the skin overload.This vertical incision was closed in layers with monocryl.On both sides, we then cut a c to v flap in a full thickness fashion.The v-flaps were wrapped around each other for projection.A c-flap was placed on top as a cap.The donor site was closed in layers with monocryl and 5-0 plain sutures.The c-flap was then secured with 5-0 plain sutures.We then opened her previous transverse abdominal incision and elevated up to the umbilicus.She had very thin fascia and a hernia sac on both sides.The hernia sac was opened with the cautery unit on both sides, and the intraabdominal cavity was entered.We then took a piece of gore-tex dual mesh and sutured it under moderate tension circumferentially around healthy fascia with multiple #1 prolene sutures.This provided reinforcement of the lower abdominal wall.The fascia was then closed on top of it with a running prolene stitch.Drains were placed.The incision was closed in layers with pds and monocryl.We then excised a dog ear from the right side laterally, 4 x 2 cm in size.This was removed in full thickness fashion.The skin was closed over it in layers with monocryl.She tolerated the procedure well.There were no complications.She was transferred stable to the pacu.¿ ¿ 11/17/10: emory healthcare.Implant record: ¿dual mesh plus, 15x19x1, manufacturer: gore., cat #: 1dlmcp04, lot #: 7578741.Site: abdomen.Quantity: 1.Expiration date: 10/31/12.¿ ¿ (b)(6) 2010: emory healthcare.Discharge instructions: ¿do not lift anything over 10 pounds¿follow up appt: dr.Losken 11/30/10.¿ relevant medical information: ¿ 9/12/22: piedmont eastside medical.Sarat piduru, md.Ct abdomen and pelvis.Findings: ¿small hiatal hernia.Stomach is relatively decompressed distal gastric wall thickening is present (series 2, image 28).There is broad based diastases of the rectus abdominis musculature with evidence of previous anterior abdominal mesh repair.A small bowel anastomosis is present m the left lower quadrant which is aneurysmal in appearance likely related to bowel dilatation.There are multiple fluid-filled small bowel oops measuring up to 3.7 cm.The distal small bowel loops are decompressed.A transition point is suspected in the right lower quadrant in the transverse colon there is wall thickening which is in close approximation with the ventral abdominal mesh for tear.Remainder of the colon is unremarkable.Scattered surgical clips are present in the abdomen.¿ impression: ¿postsurgical changes in the abdomen with a left lower quadrant small bowel anastomosis.Abnormal small bowel dilatation including a segment of aneurysmal bowel at the anastomosis with an apparent transition point in the right lower quadrant, concerning for developing bowel obstruction.Postsurgical change of ventral abdominal mesh repair circumferential manner transverse colonic wall thickening closely adherent to the ventral abdominal mesh.Difficult to determine if this reflects a inflammatory process or possibly neoplastic process.Distal gastric wall thickening compatible with nonspecific gastritis.¿ ¿ 9/14/22: piedmont eastside medical.Hisa yamaguchi, md.Ct abdomen.Impression: ¿1, small bowel anastomosis within the left mid quadrant/left lower quadrant.Oral contrast appears to transit throughout the small bowel and large colon.Redemonstration of anterior abdominal wall hernia mesh repair.The wall thickening noted within the transverse colon on prior examination appears to be improved.¿ ¿ 10/18/22: piedmont eastside medical.Jagoo gautam, md.Ct abdomen pelvis.Impression: ¿there is redemonstration of a anterior abdominal wall hernia mesh repair with significant regional inflammatory changes and edema which is demonstrated and described on prior examination.There is now multiple locules of air demonstrated within the overlying subcutaneous soft tissue of the hernia mesh repair with a visible enterocutaneous fistula extending through the level of the hernia mesh repair into the overlying skin.See comments for size and description.¿ ¿ 11/30/22: piedmont eastside medical.Hisa yamaguchi, md.Ct abdomen.Clinical information: ¿persistent postprocedural fistula.Fistula of intestine.¿ findings: ¿ ¿there is anterior abdominal hernia mesh repair stable from prior examination with discontinuity of the hernia mesh repair and slightly improved but persistent inflammatory changes.There is redemonstration of locules of air visibly extending into the overlying skin through the hernia mesh repair and the adjacent bowel still concerning for enterocutaneous fistula extending through the hernia mesh repair.The complex glands and fluid associated with hernia mesh repair has shown significant interval improvement.There is persistent skin thickening and induration noted within the mid anterior abdominal wall persistent from prior examination¿ there is redemonstration of inflammatory changes and edema overlying the anterolateral abdominal wall at the level of the hernia mesh repair as described above with punctate regions of air noted within the overlying subcutaneous soft tissue extending through the hernia repair and adjacent to the abdomen consistent with enterocutaneous fistula.See comments for further description.¿ ¿ 2/2/23: piedmont eastside medical.Jagoo gautam, md.Ct abdomen pelvis.Impression: ¿there is redemonstration of inflammatory changes and edema overlying the anterolateral abdominal wall at the level of the hernia mesh repair as described above with punctate regions of air noted within the overlying subcutaneous soft tissue extending through the hernia repair and adjacent to the abdomen consistent with enterocutaneous fistula.¿ abdominal wall mesh in place.Overlying the mesh there is a 9 x 3 x 9 cm rim -enhancing fluid collection concerning for an abscess deep to the mesh there are foci of extra luminal gas: additional subcutaneous foci of gas in the adjacent left abdominal wall this is likely related to enterocutaneous fistula, possibly arising from an anterior left small bowel loop noted on axial.¿ ¿ 2/2/23: piedmont eastside medical.Jagoo gautam, md.Ultrasound soft tissue abdominal wall.Impression: ¿there is a complex fluid collection within the subcutaneous tissue at the region of interest as described above measuring at 2.4 x 6.3 cm.¿ ¿ 2/2/23: piedmont eastside medical.Ir drainage abdomen hematoma seroma abscess or cyst.[no procedure report provided].Explant preoperative complaints: ¿ 3/8/23: piedmont healthcare.David schmidt, md.Indications: ¿a 59-year-old female who has multiple abdominal surgeries and hernia repairs with mesh with persistent enterocutaneous fistula, underwent surgical treatment.¿ ¿ 3/8/23: piedmont healthcare.David schmidt, md.History of present illness: ¿(b)(6), is a 59 y.O.Female who presents of a chief complaint enterocutaneous fistula patient is seen in consultation referred by dr.(b)(6).Patient is currently difficulties with draining abdominal wound.Patient's had previous abdominal wall surgeries with mesh.On october 16 she underwent drainage from abdominal wall abscess.Patient developed signs and symptoms of a enterocutaneous fistula.She has been treated since that time with tpn and bowel rest.Patient states her drainage has decreased but continues.She has daily drainage.She has had no fevers or chills.Several weeks ago she had increasing difficulties with infection was treated with antibiotics.Patient returns for follow-up.She continues to have difficulties with significant drainage despite being n.P.O.[nothing by mouth] and on hyperal.She was treated with silver nitrate of her granulation tissue.¿ review of symptoms: ¿gastrointestinal: negative for nausea, abdominal pain and diarrhea.¿¿physical exam: abdomen ¿soft, non-tender.Obese abdomen with well-healed midline surgical scar.There were 2 openings in the left side of the abdomen with granulation tissue with greenish discharge.¿ assessment: ¿continue difficulties with enterocutaneous fistula with previous mesh repair.Patient is ready to proceed with surgical treatment.Options of treatment here at piedmont or with john galloway at emory were discussed.After discussion patient wished to proceed with surgical treatment.Surgical details were explained and questions answered.We will plan for exploratory laparotomy with takedown of enterocutaneous fistula with removal of previous mesh and abdominal wall reconstructions.¿ explant procedure: exploratory laparotomy.Takedown of enterocutaneous fistula.Removal of old infected mesh.Small bowel resection x2 with primary anastomosis.Abdominal wall reconstruction with muscle flap closure and recurrent ventral incisional hernia repair, measuring 12 x 15 cm in size using phasix mesh.Explant date: (b)(6), 2023.¿ 3/8/23: piedmont healthcare.David schmidt, md.Operative record.Assistant: kyler, pgy-3.Pre and postoperative diagnosis: persistent enterocutaneous fistula.Anesthesia: general.Estimated blood loss: minimal.Complications: none.Drains: none.¿ findings: ¿extensive disease including two areas of enterocutaneous fistula with mesh involving the small intestine requiring resection and repair.¿ ¿ procedure: ¿the patient was seen preoperatively.H and p [history and physical] was updated.Informed consent obtained.The patient¿s questions were answered.The patient was taken to the operating room and placed on the operative table in supine position.After general anesthetic was administered, iv antibiotics were given.The abdomen was prepped with betadine solution and draped.A timeout was performed.Iv antibiotics have been given.The patient's midline incision was excised using scalpel blade and electrocautery.Incision was carried down through subcutaneous tissue down to the fascia.Superiorly, the midline fascia was opened and the peritoneum entered.The fascia was next cleared circumferentially entering the abdomen, and freeing it from its small bowel and colon adhesions.Two enterocutaneous fistulas were easily seen.The small bowel was densely adherent to the undersurface of the mesh.The dissection was carried circumferential freeing the fascia its entirety from the small bowel and colon adhesions.Next, the island of skin and subcutaneous tissue fistula site and mesh were dissected free from the extensive small bowel adhesions.This required over 1-2 hours of dissection and the small bowel was able to be freed.Two areas of mesh were identified and present within the small bowel.These 2 pieces of mesh were removed of course.The extensive lysis of adhesions was performed freeing the small bowel.The previous mesh and scar tissue was removed and sent as separate specimens.The small bowel was next examined.One area was able to be closed primarily.The defect was on the anterior mesenteric border of the small bowel and the defect closed in a double layer closure.This was done using a running 3-0 chromic inner layer with interrupted lembert 3-0 silk sutures.A nice palpable lumen was present at the site.Further inspection revealed two separate areas of small bowel with extensive disease, necessitating resection.These were the 2 areas involving the fistula.Each area was treated with resection and primary anastomosis.Small bowel was freed proximal and distal to the debrided small bowel tissue.Mesentery to the areas were divided between hemostats and ligated with 2-0 silk free ties.One segment removed was approximately 6 cm in length.The other approximately 8 cm in length.Fortunately, these were not involved in the similar areas and therefore could not be included in one resection.Primary anastomosis was performed using a side -to -side technique and staple anastomosis.The staple lines were oversewn with interrupted 3-0 silk sutures.At completion, there was nice palpable lumen at each anastomosis site.The abdomen was next irrigated.Hemostasis carefully achieved.The small bowel and colon were again examined and no further enterotomies or small bowel defects were noted.Next, after removal of the mesh, there was a significant defect present.Muscle flaps were raised laterally in order to perform primary closure.Flaps were raised laterally 10 x 15 cm in size on each side.Formal component separation was not performed.The rectus muscle was freed and the posterior rectus and peritoneum freed from the undersurface of the muscle.This allowed primary closure of the posterior fascia in the midline.This was done using an interrupted pds and vicryl sutures.Next, a 20 x 25 cm phasix mesh was placed on top of the posterior fascia and beneath the rectus muscle.This was secured circumferentially using interrupted pds sutures.Next, the midline fascia was reapproximated using interrupted prolene and vicryl sutures.Fascia came together with some tension, but was able to be reapproximated.This completed a muscle flap closure of the large defect with phasix mesh.The area was irrigated and infiltrated with 0.5% marcaine for postoperative pain relief.The subcutaneous tissue was closed with running 2-0 vicryl sutures.Skin was approximated using skin staples.Dressing was placed.The patient awakened and taken to recovery room in stable condition.Due to the lengthy procedure and large incision, a postoperative abdominal x-ray was performed according to the new protocol.This revealed no foreign body.¿ ¿ (b)(6) 2023: piedmont healthcare.Implant record: ¿mesh phasix sepra 10x8in.Abdomen.¿ ¿ (b)(6) 2023: piedmont healthcare.David schmidt, md.Discharge note: ¿home or selfcare.¿ ¿ 3/9/23: piedmont healthcare.Bradly butler, md.Pathology: specimen: ¿a.Other , mesh.B.Small bowel, nos, abdominal wall mesh, small bowel, enterocutaneous fistula.¿ final diagnosis: ¿a.A.Surgical mesh, removal.Surgical mesh (see gross description).Inflamed granulation tissue.B.Small intestine, excision: skin with inflamed granulation tissue/sinus tracts.Surgical mesh with fibrosis and inflammation.Segments of benign small intestine with transmural inflammation and adhesions.¿ gross description: ¿a.Received in formalin labeled the patient¿s name per cassette: ¿mesh¿.The specimen is a 9 x 5 x 0.2 cm sutured mesh with minimal adherent tan-green tissue (up to 0.1 cm thick.).B.Received fresh and subsequently placed in formalin labeled with the patient¿s name and per requisition: ¿abdominal wall mass, small bowel, enterocutaneous fistula¿.The unoriented specimen consists of 2 bowel segments (8-14cm), sutured, fibroadipose tissues (4-17cm) and portions of the brown skin (4-14cm).Definitive margin cannot be determined.The serosa contain significant adhesions and fibrotic surrounding.The mucosa is unremarkable.The mucularis propria is a 0.3-0.4 cm diffuse fat necrosis, abscess cavity (0.2-2.2cm) and adherent mesh are throughout the fibroadipose tissues.Although, intact fistula tract from the skin to the bowel are not identified; diffuse previously incised cutaneous fistula tract are seen (0.8-2.4cm).Mass and other lesions are absent.Representative sections: b1-b2: fistula tract.B3- abscess cavity/fat necrosis.B4 ¿ bowel with adhesions.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated investigation findings code.Conclusion code remains unchanged.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (¿g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (¿g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: (b)(6) 2009: (b)(6) healthcare.(b)(6), md.Operative report.Procedure: exploration left breast, with biopsy of chest cavity and drainage.Preop diagnosis: left tender breast mass, rule out abscess.Status post needle core biopsy with benign pathology.Postop diagnosis: localized abscess, left breast, with infiltrating ductal carcinoma.Anesthesia: general.Procedure: ¿the patient was taken to the operating room and placed in a supine position on the operating table.After adequate level of general anesthesia was obtained, the patient was prepped and draped in the usual sterile manner.Using a knife blade, a circumareolar incision was made and extended down to the area in question.There was a big lobulated mass measuring approximately 5 cm in greatest in diameter.This was a tender mass which was seen _____ on patient.This area was explored.There was a very thickened capsule.There was some purulent material and routine cultures were taken.The cavity was biopsied and frozen section showed this to be a high grade malignant cancer.The area was irrigated, a drain was placed arid the incision was closed with 3-0 and 4-0 monocryl.Sterile dressing was then applied.Estimated blood loss negligible.Complications none.The patient tolerated the procedure well and was sent to recovery room in satisfactory condition.¿ (b)(6) 2009: (b)(6) healthcare.(b)(6) md.Operative report.Procedure: mastectomy with sentinel node biopsy.Assistant: (b)(6) md and (b)(6) md.Pre and postop diagnosis: bilateral complex wound of chest.History of breast cancer, status post bilateral skin-sparing mastectomy.Anesthesia: general.Would class: clean.Indications: ¿the patient presents with a history of breast cancer and scheduled to have a mastectomy.I have discussed the risks and benefits of surgery and elected to proceed with the above.¿ procedure: ¿her breast was prepped and draped in the usual fashion as was her abdomen.Dr.(b)(6) completed the mastectomy and i came in for the reconstruction.The elliptical incision was made in the lower abdomen with knife dissection and was carried down to the rectus sheath.Skin flap was elevated off of the rectus sheath to the subcostal margin where a subcutaneous tunnel was created to the respective breast pocket.The flaps were elevated back to the row of rectus perforators on each side.The umbilicus was incised and a flap was put down in the midline.A strip of fascia was preserved on both sides and the entire rectus muscle was exposed.The muscle was transected inferiorly and the deep inferior epigastric vessels were ligated and cut.The flap was elevated with the attached skin on it out of the rectus sheath to the costal margin where it was passed through a subcutaneous tunnel into the breast pocket on both sides.The site was then closed primarily with multiple 0-prolene figure -of -eight sutures and a running prolene stitch.Upper portion was closed primarily.We then placed an inlay piece of prolene mesh with multiple 0-prolene sutures to reconstruct the lower abdominal wall.The head of the bed was elevated and donor site was closed with two 10 -mm blake drains with pds and monocryl.The umbilicus was pulled out in the appropriate location.The remainder of the flap was tacked to the chest wall with vicryl and mastectomy flaps were suture with monocryl to the tram flap.The patient tolerated the procedure well.¿ (b 11/17/)(6) healthcare.Implant record: ¿mesh prolene 6 x 6, abdomen midline.¿ implant preoperative complaints: (b)(6) 2010: (b)(6) healthcare.(b)(6) md.Indications: ¿the patient presents with history of breast cancer, and previously underwent bilateral tram flap following mastectomy and had radiation on the left.She is here for revisional surgeries.She also had a large hernia defect inferiorly.¿ implant procedure: liposuction of right breast, revision of right reconstruction with mastopexy, bilateral nipple reconstruction, and right donor site scar revision 4 x 2 cm.Ventral abdominal hernia repair with mesh.[implant: gore® dualmesh® plus biomaterial, 1dlmcp04/7578741, 15cm x 19cm x 1mm thick] implant date: (b)(6), 2010 (hospitalization (b)(6) 2010) 10: (b)(6) healthcare.(b)(6), md.Assistant: (b)(6) md.Operative report: pre and postop diagnosis: ventral abdominal hernia.Acquired breast deformity.History of breast cancer.Anesthesia: general.Drain: jp [jackson pratt] x1.Wound class: clean.Procedure: ¿she was prepped and draped in the usual fashion.Iv antibiotics were given.Scds were placed.She understood her risk of bowel injury, hernia recurrence, and infection.I explained to her the risk that the hernia would recur given the nature of the defect.We infiltrated her right breast with tumescent anesthesia and suctioned about 200 cc from her right breast to decrease the size of her mound.We then excised a wedge of skin in a vertical fashion below the nipple and tightened the breast mound and removed the skin overload.This vertical incision was closed in layers with monocryl.On both sides, we then cut a c to v flap in a full thickness fashion.The v-flaps were wrapped around each other for projection.A c-flap was placed on top as a cap.The donor site was closed in layers with monocryl and 5-0 plain sutures.The c-flap was then secured with 5-0 plain sutures.We then opened her previous transverse abdominal incision and elevated up to the umbilicus.She had very thin fascia and a hernia sac on both sides.The hernia sac was opened with the cautery unit on both sides, and the intraabdominal cavity was entered.We then took a piece of gore-tex dual mesh and sutured it under moderate tension circumferentially around healthy fascia with multiple #1 prolene sutures.This provided reinforcement of the lower abdominal wall.The fascia was then closed on top of it with a running prolene stitch.Drains were placed.The incision was closed in layers with pds and monocryl.We then excised a dog ear from the right side laterally, 4 x 2 cm in size.This was removed in full thickness fashion.The skin was closed over it in layers with monocryl.She tolerated the procedure well.There were no complications.She was transferred stable to the pacu.¿ (b)(6) 2010: emory healthcare.Implant record: ¿dual mesh plus, 15x19x1, manufacturer: gore., cat #: 1dlmcp04, lot #: 7578741.Site: abdomen.Quantity: 1.Expiration date: 10/31/12.¿ (b)(6) 2010: (b)(6) healthcare.Discharge instructions: ¿do not lift anything over 10 pounds¿follow up appt: (b)(6) 2010.¿ revision preoperative complaints: (b)(6) 2011: (b)(6) medical center.(b)(6), md.Operative report.Preoperative diagnosis: this is a 47 -year -old woman with abdominal pain, abnormal ct scan with obstructive lesion and anemia.Postoperative diagnosis: high grade complete colonic obstruction, patchy segmental colitis, internal hemorrhoids.Procedure: attempted colonoscopy limited to sigmoid colon, biopsied, injection for tattooing.Anesthesia: general.Specimens: colonic obstruction lesion.Patchy distal colitis.Procedure: ¿informed consent was obtained after explaining the risks, benefits and alternatives to the patient.She was placed in the left lateral decubitus position.Intravenous anesthesia was provided incrementally for a total of 150 mcg of fentanyl, 6 mg of versed.Continuous pulse oximetry and intermittent blood pressure recordings were obtained throughout the entire procedure.A digital rectal exam was performed which was normal.A well lubricated video olympus pediatric colonoscope was then introduced in the anus and advanced to approximately 50 cm from the anal verge.Here in the region of the sigmoid colon complete obstructive mass lesion was encountered.The mucosa itself looked to be relatively normal with tight stricture that was noted.In fact no luminal opening could be identified at all and despite gentle probing i could not advance the scope beyond this of note the patient did not have any bowel movements during the bowel prep prior to this procedure again consistent with high grade obstruction.There was no obvious fungating mucosal lesion in this area.Biopsies were obtained with cold forceps for histology, subsequently two ml of spot were injected for tattooing of this location.Further attempts for advancement were aborted and the scope was carefully withdrawn in through the distal colon.In a patchy distribution mild to moderate colitis was noted with friable mucosa, erythema and congestion in a patchy distribution with relative sparing of the rectum.This whole area was biopsied separately with forceps for histology as well.Retroflexion showed internal hemorrhoids.The colon was straightened.The instrument was removed.The patient tolerated the procedure well without any immediate complications.¿ impression: ¿1.High grade obstructive colonic lesion approximately 50 ml from the anal verge.It appears to be either chronic inflammatory versus atypical neoplastic lesion versus possible intrinsically compressive lesion.This could not be traversed.It was biopsied and tattooed.2.Patchy segmental colitis distally with rectal sparing of question of ischemia related versus other process, biopsied separately.3 internal hemorrhoids.¿ (b)(6) 2011: (b)(6) medical center.(b)(6), md.Pathology: final diagnosis: ¿colonic obstruction: benign colonic mucosa with prominent intramucosal lymphoid aggregates.Negative for adenomatous/dysplastic or malignant features.Distal colon: colonic mucosa with small intramucosal lymphoid aggregates.Negative for dysplastic or malignant features.¿ (b)(6) 2011: (b)(6) medical center.(b)(6), md.Indications: ¿the patient is a 47-year-old female who presented with a bowel obstruction.She was found to have what appeared to be a left colon obstruction and an endoscopy by dr.(b)(6) could not pass through this area.It was recommended she undergo immediate surgery.The risks and complications were discussed.The patient consented.¿ revision procedure: exploratory laparotomy and extensive lysis of adhesions.Left colectomy with end colostomy and splenic flexure take down.Revision date: (b)(6) 2011 [hospitalization (b)(6), 2011] (b)(6) 2011: (b)(6) medical center.(b)(6) md.Operative report.Preoperative diagnosis: colonic obstruction.Postoperative diagnosis: colonic obstruction.Small bowel obstruction.Anesthesia: general.Estimated blood loss: 200 ml.Complications; none.Findings: ¿a long segment of strictured colon in the junction of the descending and sigmoid colon.Also dense adhesions in the terminal ilium immediately adherent to a mesh placed at a recent hernia.¿ procedure: ¿the patient was taken to the operating suites, placed in the supine position and placed under general anesthesia.Pneumatic stockings and foley were placed.The abdomen was prepped with betadine and draped in a sterile fashion.A midline incision starting above and ending below the umbilical region was taken down through the skin and subcutaneous tissue.Division through the fascia encountered a recenently placed mesh by a surgeon at emory.Also due to her abdominal flap surgery, her abdominal wall was very nonpliable and difficult to retract.The incision had to be extended actually more superiorly to actually obtain access to all areas for dissection.I initially encountered markedly distended colon and sigmoid colon.An area was tattooed by dr.(b)(6) and immediately proximal to this, there was a long segment probably 8 to 10 cm of very strictured bowel not an obvious palpable mass but obviously the site of obstruction.I mobilized the left colon medially by dividing along the lateral reflection.There was marked adhesion and adherence to the left lateral side wall.It is possible this was recurrent diverticulitis and scarred into this area causing a stricture.I had to extend the incision superiorly.Again due to the nonliability of her abdominal wall to obtain access to a very high splenic flexure, i divided the splenocolic ligaments, mobilizing the splenic flexure into the field.Again the colon was markedly distended due to the obstruction.I divided the sigmoid colon distal to the left colon with lds stapling device and larger vessels were controlled with a right angle clamp and vicryl sutures.I then picked an area about the splenic flexure was marked and was viable and divided again this with a gi stapling device.Due to the redundancy of the colon the splenic flexure actually came down to the mid to left lower quadrant where she was marked preoperatively for colostomy site.The left colon was marked with a suture at the distal end and will be sent for pathology.I irrigated in all areas.I then removed irrigation and packed the left side wall pericolic region with laps.I ran the small bowel starting at the ligament of treitz distally.As i came toward the right lower quadrant there was markedly adherent small bowel adherent to the mesh placed at the prior hernia repair.In fact there were two areas of the terminal ileum with were markedly narrowed and adherent to this mesh and these areas were lysed and this may very well be the site of her bowel obstruction that admitted her the prior month.There was no evidence of ischemia or any enterotomies made.After this area was completely lysed i then ran the small bowel again from the ligament of treitz all the way to the ileocecal valve.At this point i was satisfied that there was no further adhesions or sites of obstruction.I copiously irrigated in all areas, removed irrigation, placed the small bowel back into its anatomic position.I confirmed the ng [nasogastric] tube in good position.At the mid left abdominal region where she was marked preoperatively by the ostomy nurse i made a quarter size incision and dissected through the anterior abdominal wall after making a cruciate incision.I dilated the opening about two fingerbreadths and pulled the splenic flexure through the ostomy opening and it came through the abdominal wall without any undue tension.I then again irrigated with several liters of saline.The irrigation was removed.I inspected all layers and again at the end i was satisfied with hemostasis.The sigmoid stump was then marked with prolene sutures and placed back in the pelvic region.All small bowel was placed back into its anatomic position.All laps were removed.The counts were correct.All irrigation was removed.I anesthetized the fascia with 0.50% marcaine.I closed the fascia with a running pds suture.The skin was closed with staples.I then matured the colostomy by cutting the stapled line and sutured it full-thickness through the bowel and subcutaneous of the colostomy opening with interrupted chormic and vicryl sutures.The ostomy was patent through the fascial level and had good blood supply as there was some oozing from the cut mucosa.The wounds were dressed.The patient tolerated the procedure well.¿ see attachment.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
C.1.: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms, per cubic centimeter of product (g/cm3)] and chlorhexidine diacetate [approximately 1600 micrograms, per cubic centimeter of product (g/cm3)].Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: additional relevant medical information: (b)(6) 2013, (b)(6) , md.Operative report.Assistant: (b)(6) csa.Preoperative and postoperative diagnosis: fibroid uterus.Anesthesia: general.Procedure: exploratory laparoscopy, exploratory laparotomy, lysis of adhesions for over one hour, small bowel resection, total abdominal hysterectomy, bilateral salpingo-oophorectomy and partial removal of mesh.History: ¿the patient presenting from dr.(b)(6) with significant discomfort for fibroid uterus.The patient had a very significant surgical history.There was no question, based on her previous discussion with dr.(b)(6), but to go forward with above-noted, surgery given the patient¿s significant issues of her life.We were hoping we could do this robotically, but we said we go ahead with the laparoscopy to see how it went, as far as scar.As far as, the ovaries were concerned, she talked to her medical oncologist and the decision was to remove both ovaries as this would be helpful as far as her breast cancer¿.Findings: ¿at time of surgery, we put the scope in the left upper quadrant.We were very lucky not to damage anything.We saw a voluminous amount of scar, which was confirmed, later on with open procedure.In any case, we opened it very quickly.The small bowel was literally scarred down from the ileocecal valve to ligament of treitz through the entire tract and again took a tremendous amount of time to take down.Fortunately, the scar was very thin and so it in general was not hard to take down.There was one loop that was injured unfortunately.And we did a very minimal small bowel resection.The colon looked fine.I could see the anastomosis.The hysterectomy went quite well.Ovaries looked grossly unremarkable¿.Procedure: ¿the patient was placed on the operating room table.After appropriate anesthesia, prepped and draped in the usual fashion.Initial incision opened the left upper quadrant with a scalpel, entering with the ethicon direct view 5 mm, above noted findings.We removed this immediately and then through the incision we took the incision from pubis to above the umbilicus, removed the old scar above the umbilicus as well as, some of the fat underneath it.We then went down through the subcutaneous tissue and the fascia with the cautery.Immediately, we came to the area of the hernia below the umbilicus and then began to do the extensive lysis of adhesions with the metz.As noted, was at least a full hour.A lot of blunt dissection with the finger, metzenbaum incising and eventually going left, right, up, down all over until we were able to follow the small bowel from the ileocecal valve to ligament of treitz.There was one injury that did occur, where we entered into the bowel.The gia was then placed in each limb and fired and then the opening was closed with the correct orientation with the second gia and then silk sutures used as the ankle.There were also 2 areas, where there were serosal tears.Which is a silk stitch was placed.At this point with the balfour placed, intestinal contents packed off the third and fourth arm, the balfour placed.We placed 2 kelly's onto the uterus, entered the retroperitoneum, identified, the ureter on both sides.Ip taken on the right side first on a pedicle with 3 hem-o-loks, tissue was incised, round was taken with a hem-o-lok tissue and incised.The ovary and was then removed as the kelly was already on the uterus.We went and did a similar steps on the opposite side.The bladder flap had previously been taken down halfway on the right side.With cautery, dissected both centrally and laterally and then some blunt dissection.Curved rogers on the uterines.Tissue was incised.Suture placed bilaterally.Straight rogers to clamp down the cervix, clamping, incising, and suture ligating to pass the cervicovaginal junction.Reticular was placed and fired.Specimen was removed.The cuff was excellent.Some minimal bleeding controlled with cautery and irrigation.At this point, the abdominal cavity was closed.This was really difficult question for me.Given some of the mesh that was removed, we were thinking we would put some new mesh in, but with the small bowel resection, i was really concerned about doing this.In addition, the fascia was good.Although, we had some fresh edges of the mesh all through the entire wound, so it was my decision to do a mesh closure with #1 pds suture interrupted stitches.Clearly, there was no perfect decision in the situation, but i think that this was probably better than taking a chance of having a wound infection.That chance i think was very high, given the fact that we did the bowel injury.After the abdominal cavity was closed, the abdomen had been irrigated previously, with antibiotic solution and the skin and subcuticular areas as well.The skin was then reapproximated with staples.The wound was washed and dressed.The patient was awoken and brought to recovery in good condition¿.(b)(6) 2014, (b)(6) md.Surgical pathology report.Final pathologic diagnosis: uterus, cervix, bilateral tubes and ovaries.Myometrium: leiomyomata, some exhibiting degeneration and dystrophic calcifications.Endometrium: benign and inactive.Uterine serosa: adhesions.Cervix: focal chronic inflammation.Ovaries and fallopian tubes: adhesions.Gross description: ¿the specimen is received in formalin labeled (b)(6) and uterus, cervix, bilateral tubes and ovaries.It consists of a 53 gram uterus with attached cervix.The uterus measures 4.5 x 4.0 x 2.2 cm.The cervix measures 2.8 cm in length and 2.2 cm in diameter.Found separately in the same container are two undesignated fallopian tube -ovarian complexes¿.The uterine serosa is tan-pink, congested and displays multiple cystic protrusions.Which, measure up to 0.7 cm in diameter.These cystic protrusions contain clear fluid.Also, there are numerous pink adhesions.The 2.5 x 2.5 x 0.2 cm white, wrinkled and focally congested ectocervix has a 0.3 cm slit-like os.The specimen is bivalved.The cervix shows a well-defined squamocolumnar junction.The endocervix is tan-yellow, glistening and displays the normal longitudinal folds.The endometrial surface is tan, smooth and diffusely congested.The uterine body is serially sectioned.The endometrium measures 0.1 cm in thickness and the myometrium measures 1.5 cm in thickness.The myometrium is tan, soft and displays multiple well -circumscribed intramural nodules, which range from 0.4 to 1.7 cm in maximum dimension.The largest nodule has tan-yellow and focally calcified cut surfaces.The remaining intramural nodules have white and whorled cut surfaces.No other definite intrauterine lesions are identified.Both fallopian tubes display evidence of previous ligation.The fallopian tubes average 4.5 cm in length and 0.6 cm in diameter.They are serially sectioned and display pinpoint lumens.The ovaries average 2.3 x 1.7 x 1.0 cm.They have yellow and lobulated cortical surfaces displaying multiple pink adhesions.The ovaries are serially sectioned and display the normal physiological structures.Representative sections are submitted as labeled: block a1: cervix; block a2: full thickness endomyometrium and serosal shavings; block a3: superficial endomyometrium; block a4: white and whorled intramural nodules; block a5: focally calcified intramural nodule following decalcification; blocks a6-a7: fallopian tube-ovarian complexes submitted in their respective blocks.Microscopic description: microscopic examination supports the above diagnosis.There is no evidence of malignancy¿.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time, based on available information.It should be noted, that the gore® dualmesh® plus biomaterial instructions for use, addresses the following adverse reactions among others: "possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma and recurrence".The gore® dualmesh® plus biomaterial instructions for use, also states: "strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material".W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate, that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated type of investigation.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DUALMESH® PLUS BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
alexandrea holtsoi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19058797
Report Number3003910212-2024-01547
Device Sequence Number6752548
Product Code FTL
UDI-Device Identifier00733132601110
UDI-Public00733132601110
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue Number1DLMCP04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer03/18/2024
03/18/2024
Not provided
Not provided
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/17/2024
04/17/2024
05/01/2024
05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight91 KG